Research Repository

Items where Author is "Doelman, Arjen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Knight, Christopher JK and Derks, Gianne and Doelman, Arjen and Susanto, Hadi (2013) 'Stability of stationary fronts in a non-linear wave equation with spatial inhomogeneity.' Journal of Differential Equations, 254 (2). pp. 408-468. ISSN 0022-0396

This list was generated on Mon Aug 15 01:55:30 2022 BST.